Stability preserving transformations of graphs
Lozin, Vadim V.. (2011) Stability preserving transformations of graphs. Annals of Operations Research , vol.188 (No.1). pp. 331-341. ISSN 0254-5330Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s10479-008-0395-1
Graph transformations proved useful for many algorithmic problems. In the present paper, we study this tool with respect to the maximum stable set problem. We first review available results on this topic and then propose an approach to uniformly describe and systematically develop graph transformations that do not change the size of a maximum stable set in the graph. The approach is illustrated by a number of new transformations.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Library of Congress Subject Headings (LCSH):||Graph theory, Graph grammars, Mathematical optimization, Algorithms|
|Journal or Publication Title:||Annals of Operations Research|
|Publisher:||Springer New York LLC|
|Page Range:||pp. 331-341|
Actions (login required)